American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 137 found      Go to page: 1 2 3 4 5

[61] James Kuelbs and Wenbo V. Li. Some remarks on the variation of curve length and surface area. Proc. Amer. Math. Soc. 124 (1996) 859-867. MR 1301512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Toby O’Neil. A measure with a large set of tangent measures . Proc. Amer. Math. Soc. 123 (1995) 2217-2220. MR 1264826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] H. Movahedi-Lankarani and R. Wells. Ultrametrics and geometric measures . Proc. Amer. Math. Soc. 123 (1995) 2579-2584. MR 1307552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Zoltán Buczolich and Krzysztof Ostaszewski. The Hausdorff dimension of graphs of density continuous functions. II . Proc. Amer. Math. Soc. 123 (1995) 1821-1825. MR 1242076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Jacqueline Fleckinger and Michel L. Lapidus. Indefinite elliptic boundary value problems on irregular domains . Proc. Amer. Math. Soc. 123 (1995) 513-526. MR 1231296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] G. A. Edgar. Packing measure as a gauge variation . Proc. Amer. Math. Soc. 122 (1994) 167-174. MR 1197535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Zoltán Füredi and Peter A. Loeb. On the best constant for the Besicovitch covering theorem . Proc. Amer. Math. Soc. 121 (1994) 1063-1073. MR 1249875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Guy David and Stephen Semmes. Stability of various versions of the geometric lemma. Math. Surveys Monogr. 38 (1993) 313-325.
Book volume table of contents
View Article: PDF

[69] Guy David and Stephen Semmes. Square function estimates and uniform rectifiability in higher dimensions. Math. Surveys Monogr. 38 (1993) 249-268.
Book volume table of contents
View Article: PDF

[70] Guy David and Stephen Semmes. The weak constant density condition. Math. Surveys Monogr. 38 (1993) 297-310.
Book volume table of contents
View Article: PDF

[71] Guy David and Stephen Semmes. Other conditions in the codimension 1 case. Math. Surveys Monogr. 38 (1993) 183-203.
Book volume table of contents
View Article: PDF

[72] Guy David and Stephen Semmes. Approximating Lipschitz functions by affine functions. Math. Surveys Monogr. 38 (1993) 269-295.
Book volume table of contents
View Article: PDF

[73] Guy David and Stephen Semmes. Dyadic cubes and corona decompositions. Math. Surveys Monogr. 38 (1993) 53-65.
Book volume table of contents
View Article: PDF

[74] Guy David and Stephen Semmes. Reviews of various topics. Math. Surveys Monogr. 38 (1993) 3-30.
Book volume table of contents
View Article: PDF

[75] Guy David and Stephen Semmes. A summary of the main results. Math. Surveys Monogr. 38 (1993) 31-51.
Book volume table of contents
View Article: PDF

[76] Guy David and Stephen Semmes. Stability properties of the corona decomposition. Math. Surveys Monogr. 38 (1993) 327-344.
Book volume table of contents
View Article: PDF

[77] Guy David and Stephen Semmes. Analysis of and on Uniformly Rectifiable Sets. Math. Surveys Monogr. 38 (1993) MR MR1251061.
Book volume table of contents   

[78] Guy David and Stephen Semmes. The bilateral weak geometric lemma and its variants. Math. Surveys Monogr. 38 (1993) 97-133.
Book volume table of contents   
View Article: PDF

[79] Guy David and Stephen Semmes. Uniform rectifiability and square function estimates for the Cauchy kernel. Math. Surveys Monogr. 38 (1993) 217-248.
Book volume table of contents   
View Article: PDF

[80] Guy David and Stephen Semmes. One-dimensional sets. Math. Surveys Monogr. 38 (1993) 69-95.
Book volume table of contents   
View Article: PDF

[81] Guy David and Stephen Semmes. The WHIP and related conditions. Math. Surveys Monogr. 38 (1993) 135-182.
Book volume table of contents   
View Article: PDF

[82] Guy David and Stephen Semmes. Uniform rectifiability and singular integral operators. Math. Surveys Monogr. 38 (1993) 207-215.
Book volume table of contents   
View Article: PDF

[83] Tian You Hu and Ka-Sing Lau. Fractal dimensions and singularities of the Weierstrass type functions . Trans. Amer. Math. Soc. 335 (1993) 649-665. MR 1076614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Peter A. Loeb. An optimization of the Besicovitch covering . Proc. Amer. Math. Soc. 118 (1993) 715-716. MR 1132415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] N. Patzschke and M. Zähle. Fractional differentiation in the self-affine case. III. The density of the Cantor set . Proc. Amer. Math. Soc. 117 (1993) 137-144. MR 1143022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Michel L. Lapidus. Fractal drum, inverse spectral problems for elliptic operators and a partial resolution of the Weyl-Berry conjecture . Trans. Amer. Math. Soc. 325 (1991) 465-529. MR 994168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Howard Masur. Hausdorff dimension of divergent Teichm\"uller geodesics . Trans. Amer. Math. Soc. 324 (1991) 235-254. MR 984857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] M. Urbański. The Hausdorff dimension of the graphs of continuous self-affine functions . Proc. Amer. Math. Soc. 108 (1990) 921-930. MR 1000169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] K. J. Falconer. Dimensions and measures of quasi self-similar sets . Proc. Amer. Math. Soc. 106 (1989) 543-554. MR 969315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Alec Norton. Functions not constant on fractal quasi-arcs of critical points . Proc. Amer. Math. Soc. 106 (1989) 397-405. MR 969524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 137 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia